# SDR 2005FA0001256

- Difficulty date: August 12, 2005
- Submitted: September 6, 2005
- Operation: General aviation
- Aircraft: N772DS
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636338
- Engine: Lyc TIO540*
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Valve
- Part number: 1H2418
- Condition: Defective
- Location: De-Ice System
- Part time: 534 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DE-ICE PRESSURE MANIFOLD VALVE DEFECTIVE IAW SL.  (K)
